Functional Analysis and Its Applications

, Volume 5, Issue 2, pp 147–150 | Cite as

Continuation of diffeomorphisms retaining volume

  • A. B. Krygin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. Moser, "On the volume elements of a manifold," Trans. Amer. Math. Soc.,120, No. 2, 286–294, issue 11 (1965).Google Scholar
  2. 2.
    G. de Rham, Differentiable Varieties [Russian translation], ILI, Moscow (1956).Google Scholar
  3. 3.
    R. Palais, "Local triviality of the restriction map for embeddings," Comm. Math. Helv.,34, 305–312 (1960).Google Scholar
  4. 4.
    R. Palais, "Extending diffeomorphisms," Proc. Amer. Math. Soc.,11, No. 2, 274–277 (1960).Google Scholar
  5. 5.
    D. V. Anosov and A. B. Katok, "New examples in smooth ergodic theory," Trudy Mosk. Matem. O-va,23, 3–36 (1970).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • A. B. Krygin

There are no affiliations available

Personalised recommendations